# SDR QXEA2012011700011

- Difficulty date: January 10, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 11,413 hours, 12,423 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF.  ABORTED TAKEOFF AT 60 KNOTS AND RETURNED TO THE GATE.  INTERAGATED CDS FOUND FAULT CODES 494 & 422 ON NR 1 ENGINE. C/W FIM 61-20-10-810-826 FOR FAULT 494 FAULT CODE CLEARED. C/W FIM 61-20-09-810-813 FAULT CODE CLEARED OPS TEST GOOD.  RETURNED TO SERVICE. NO PARTS REPLACED.
